# SDR TRBA2005032A

- Difficulty date: May 13, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Engine: Pwa PW127
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Board
- Part number: ALATR282
- Condition: Burned
- Location: Fdau Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW NOTED HEAVY ODOR OF ELECTRICAL WIRE BURNED.  AIRCRAFT RETURNED TO DEPARTURE.  REPLACED FDAU UNIT AS A PRECAUTIONARY METHOD.  FURTHER INVESTIGATION REVEALED THAT AN INTERNAL PC BOARD (ALATR28-2) WAS BURNED.  (K)
